# SDR 04FDEA02618

- Difficulty date: September 3, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - O/B FLAP I/B HINGE (FLAP SIDE), ACTUATOR ATTACH LUG, O/B HOLE SPOT   FACE FOUND CORRODED.  LEFT WING - O/B FLAP I/B HINGE (FLAP SIDE), ACTUATOR ATTACH LUG, O/B HOLE SPOT FACE CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2-4.  ORIGINAL THICKNESS=0.394 INCH, MATERIAL REMOVED=0.004 INCH, REMAINING THICKNESS=0.390 INCH AND REPAIRED AS PER EA 1-5750-80344, TITLE:  WINGS - LEFT OUTBOARD FLAP - I/B FLAP SIDE HINGE BRACKET PIVOT AND ACTUATOR BORES CORROSION REMOVAL AND REPAIR.
